# SDR USAA2012030600007

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,119 hours, 41,246 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D102
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

AFTER STARTING NR 1 ENGINE AND TURNING ON THE NR 1 PACK, CREW REPORTED A VERY STRONG ODOR FILLED THE COCKPIT - DIRTY SOCK SMELL.  IRRITATING TO EYES AND LUNGS.  TURNED PACKS OFF AND RETURNED TO GATE.  MAINTENANCE ACCOMPLISHED J/C 03L00021001, "737 T/S CABIN ODOR".  BOROSCOPED LEFT AND RIGHT ENGINES, AS PRECAUTIONARY HPC 1-4 STAGES, WITH NO FINDINGS.  REPLACED LEFT AND RIGHT WATER SEPARATOR BAGS.  ACCOMPLISHED J/C 03L00036001, "BLEED AIR ANALYSIS".  SENT FILTERS TO PIT FOR ANALYSIS.  PERFORMED PACK BURN-OUT PER AMM 21-00-01-102-001.
